Couldn't find what you looking for?

TRY OUR SEARCH!


lol considering I have multiple partners, I think the likelihood that I'm suddenly inexplicably "tired of" all of them is highly unlikely.
Reply

Loading...

I have been taking Aviane for three weeks. Within half hour of taking it every day, I feel nausea akin to morning sickness. I have developed extreme lower back pain that lasts all day and every day experience regular bouts of extreme menstrual cramps but no spotting or bleeding. I feel irrational rage, well out of proportion to events. I am certain these emotional and physical side effects are Aviane. There is NO reason women should have to suffer like this in order to make things convenient for the men in their lives. Btw, I have completely lost my sexual drive and I am so irrationally angry with my man that I don't even WANT to have sex. The directions say these side effects may last up to three months. Three months of suffering for a possibility? Forget it. Aviane is evil. I stopped two days ago and can't wait for my period to get this nightmare drug over with. I regret spending any money on Aviane.

Reply

Loading...

Aviane is a low estrogen pill, high progestin. Which ups the testosterone causing acne and moodiness. I've been taking Aviane for almost 2 months and it's awful. Horrible acne, huge painful boobs, very angry. I'm done taking it. Today!
Reply

Loading...


My daughter is dealing with the exact same thing right now. She just started this began her 3rd week. She has stopped taking them after a similar experience. She describes her experience as two bad days of PMSing followed by a day with a full blown panic attack, the first she has ever had and for no apparent reason. She is now very tearful, anxious, exhausted and worried. May I ask what your experience is from this point on? How long did it take for things to return to normal. She is hoping she will be menstruating soon and that will help. This is her first experience with birth control and don't think she will want to try another.
Reply

Loading...

ive been on aviane for a month and a half and ive been having nausea non stop since i started them.i was on the depo shot for 2 years and i decided to switch to pills.
Reply

Loading...

Im also on the same pills. So far im not so nauseous.
Reply

Loading...

I was on Aviane for over a year and it worked great for me. I had been placed on the depo shot and had a nightmare episode from it. I bled every day for 6 months. They placed me on Aviane and within a month, I was back to normal. I actually lost weight while on it. I was also diagnosed with some mental disorders and it helped keep my mental state fine. The only side effect I had was when I ovulated, I felt that intensely but it didn't bother me. My sex drive was insane, as well. It was a positive pill from the others I had taken. I was on one and had to be put on Xanax shortly after cos it made me freak badly.
Reply

Loading...

Hey! did you go back on alesse? did your skin go back to normal? I was on aviane for 5 months and i started getting the worst rash/breakouts on my forehead and back... so I just switched back to alesse and im hoping it will fix the problem.
Reply

Loading...

What BC did you go on instead? Did your acne clear up?
Reply

Loading...

Hey! the exact same thing happened to me except I was on Alesse instead of the nuva ring. I switched to Aviane about 5 months ago and I'm now experiencing the most terrible breakouts, low sex drive, and anxiety! What did you switch to? How long did it take to come into effect? Did it help?
Reply

Loading...

I'm on the same one I've been talking it for a about a month, Im either crying or super pissed off. I don't understand why. Glad to know its not only affecting me this way.
Reply

Loading...

I was on Aviane for twelve miserable days and could not even finish the pack. The first few days I was very nauseous which is expected from birth control. Then I became so tired I was napping midday which I never do. Then one day I felt like my heart was beating really slow and my chest got tight. For a few days I felt like everything was in slow motion and I suspect that may be a sign of depression. I had no urge for sex and had a few blowouts with my husband for no reason. By the last day I took the pill I was so mad I almost felt like I was shaking and I suspect my blood pressure definitely went up because I was hot and I normally have low blood pressure. Plus I craved cookies and ice cream all the time. The worst part of all of this was definitely the anger it was consuming and I was scared to stay on it one more day.

Reply

Loading...

So, I used to be on Aviane when I was In my first semester of college. I had anxiety through the roof (assuming it was because of moving to a new school) I saw a therapist, was fine. I went off that pill because it started to screw up my cycles. I went on ortho cylcen and got the generic brand sprintec for it. I gained about 8 pounds and could not drop it for the life of me. So I went off that, got the Nexplanon inserted and bled for 18 days straight. Got that removed and now Im back on aviane just to give it a try since it's been 4 years since I've been on it. Ive been on it for 6 days and have had insane mood swings for the past 3 days. I can cry at the drop of a hat, I worry about things I used to worry about back when I was on it In the beginning of college. Very worried all the time. My phone broke yesterday and I literally can feel the aching stress pain from it. I definitely need to get off of it. Just called my doc to change the prescription. ERghhh no birth control works for this girl!
Reply

Loading...